# SDR SWAA2019081435905

- Difficulty date: August 13, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 44,750 hours, 23,718 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN9245
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK,  DECLARED EMERGENCY,  INFLIGHT SHUTDOWN,  AT 400 ABOVE GROUND LEVEL,  NR 1 ENGINE INDICATED ZERO OIL PRESSURE,  QRH COMPLIED WITH AND ENGINE SHUTDOWN.  R&R THE NR 1 ENGINE ELECTRONIC ENGINE CONTROL PER AMM.
